Prozac dosage for dogs

Common Questions and Answers about Prozac dosage for dogs

prozac

your struggle,but decided not to 'keep' asking cause i sorta thot things had ended badly-sometimes best to let sleeping dogs alone...I am so happy that you were able to continue at lowered dosage and IT Worked!! THANKS for SHARING and KEEP POSTING!!!!!!!!!!!!!!
hi i have been messed around with tests and medications for 3 years now. the past 2 months i have been so tired and so desperate at times i dont know what to do,. today i didnt go to work because i couldnt wake up in time and have spent the past 2 1/2 hours in tears. i feel such a like such a pathetic loser and a total waste of space. i am so miserable and so fed up with being so tired and no energy. i am so tired the past 48 hours i cant sleep!!!
I don't think the Magnesium or L-Tyrosine had anything to do with Chad's run-in with death, but I also think that the dosage recommended for the Magnesium was a little high. I'd say anywhere from 400-600 mgs (tops) is just fine, but I could be wrong. The only thing is: your body will use only what it needs, the rest goes out the pores or down the toilet.
I couldn't take the emotional roller coaster anymore so I went on Prozac two months ago. He saw I would do anything to improve myself for my son that he also entered personal therapy. So...it was a really, really rough year. Now our son is 2 and things have turned around. Not saying we're "cured" in our marriage issues but my husband has seen how well we have been doing and asked me yesterday if I wanted a summer baby when would I have to get pregant--which would mean August of 2011.
The recommended dosage for increasing cervical mucus is 2 teaspoons (200 mg) three times a day, with a full glass of water. A better alternative might be fresh, raw garlic, which also thins mucus but definitely does not cause birth defects. Food Sources: None. Side Effects: See this warning about possible birth defects from the use of guaifenesin, and also for more information (pro and con) about it in general.
Hello all. I haven't been on here for quite sometime. I guess I was feeling fine for that time. But now for the last 3 weeks I feel so crappy' no energy, negative thinking, muscle twitching, hard to breathe at times and a general lousy feeling. I am still on medication Clonezapam and clomipramine. I have tried to taking double my regular dosage but it seems to have no effect. The dosage I am taking is 100mg Clomipramine 1mg Clonezepam .
It could be due to the medication or just anxiety in general. I was put on 40 mg of prozac for depression and found that I was incredibly restless and needed to constantly pace. You may like to look up restless leg syndrome and akathesia (not sure of the spelling). The twitches may or may not be due to the medication. I think it is normal to have some twitches. You may also like to look up tics although I'm not sure how helpful that'll be.
One doctor gave me prozac for 3 months, said I seemed to be having a side effect of hyper-aggression and called to say throw the pills away. meanwhile, since I had a 24/7 business caring for dogs, I was seeing people who worked with me and clients every hour of every day and no one else noticed anything unusual about my behavior. I've always wondered about that stopping drugs suddenly.
Hi Tramadol Warriors, Many people have come here for many years, giving support and getting support. Because I still believe that Tramadol is unique in it's ... terror and torture of humans, this thread continues. The people who can understand what you are going thru are the people who have kicked it and there's people here who come back to lend a hand. You also will never need an understanding ear as much. You can do it. You can quit. You do not need to be a slave to Tramadol.
His procrit is 40,000 units, and his ribavirin dosage is 200 mg. They want to keep his hemoglobin between 10 and 13 for him to be on it. He had a transfusion when it was down to 7, and he had a transfusion the first time when we had no idea what was going on -- with the ribavirin pack -- his hemoglobin was down to 3.
maybe. Both of us have been to various therapists, but it's barely helped her. But then again we live in an isolated town- we have to drive more than 2 hours to find any kind of therapeutic medical help! She always says "You have to help yourself." very thick headed. But she thinks meds are the answer, or at least a big part of it. But it's true, they only help. Klonapin works for me very well, but I think that she's tried that too... Maybe Pristiq...?
I have taken the generic xanax!! I think I took it for about a yr and my body got so immune to it that my dosage prob needed to be upped. Instead, they changed me to Ativan (well the generic Lorezapam) and that just don't work for me. I haven't been able to work in 3 yrs and have RARELY left the house in the last 2 yrs unless its to go to a dr or the store. And I def don't drive because my anxiety gets so bad that lots of times I will almost black out from being so dizzy and anxious.
Have you lost weight? The first 24 weeks are the most important for not lowering the dosage. When I was around 31 weeks because I had lost 17 lbs. I convinced my nurses to lower my riba because I had lost weight (it is weight based therapy). I felt a little better after that. So I went down to 2 caps in a.m. and 2 in evening. I lost one "friend" while I was on tx because she didn't understand the side effects. I have since appologized and that's all I can do. I did my best.
I think you might want to talk to your doctor about Prozac or Paxil. They seem to work for both depression and anxiety. I used to take Paxil and it took away my anxiety and depression when I was in my mid-30s. Is your doctor easy to talk to about all this? You're in my prayers!!!!
I was prescribed 0.5 mg three times a day of clonazepam about 8 years ago for panic attacks as well as 10 mg prozac. I was told just to take the clonazepam when needed since it was addictive and have mostly only taken 1/2 a 0.5 mg tablet when I needed it. I do not like to take any medications. I took the prozac for 9 months went off without any problem and continued to take the clonazepam "as needed".
So I dug up some more info that I wanna share ... in case you are dying of curiousity. Or need more info like I do. ---------------------------------------------------------------------------------------------------------------------------------------------------------- http***mb.rxlist.com/rxboard/ultram.pl?noframes;read=3179 not just for breakfast anymore Posted By: mkny Date: Friday, 21 October 2005, at 3:53 a.m.
Voltaren combo (hair loss with this one) Prozac (nightmare 2 weeks of migraine waiting to start the next thing after this didn't help enough) Serzone (worked the longest of any preventative for me, but eventually lost effectiveness in preventing migraines for me) Indomethacin for mense/PMS Topamax (made me shaky, highly nervous and gave me a change in sound of voice) Lamictal Keppra Neurontin Zanaflex Lopressor Remaron Seroquel Tamoxifen for mense- doctor had theory I had estrogen d
When I came to withdraw from Tramadol, it was very hard to find anyone who was sharing that path. The War was fought alone for awhile. But then, others joined me and now we have the continuing Conversation. This is the place to be to get off and stay off Tramadol. Welcome Warriors!
I think this place attracts some of the most intelligent and caring people in the world. So gratifying. I haven't posted for a very long time ... but I will always keep this thread going. I remember so well the desperation I had to hear from anyone ... anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram.
MedHelp Health Answers